| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 41 Number 3 Volume 41 Number 4 Volume 41 Number 5

previous article 1

Research articles

ScienceAsia 41(2015): 289-294 |doi: 10.2306/scienceasia1513-1874.2015.41.289


A generalized statistical convergence in intuitionistic fuzzy normed spaces


Ekrem Savaşa, Mehmet Gürdalb,*

 
ABSTRACT:     In this paper, we introduce the notion of ℐ-[V,λ]-summability and ℐ-λ-statistical convergence with respect to the intuitionistic fuzzy norm (μ,v), investigate their relationship, and make some observations about these classes. We mainly examine the relation between these two new methods and the relation between ℐ-λ-statistical convergence and ℐ-statistical convergence in the corresponding intuitionistic fuzzy normed space.

Download PDF

0 Download 23 View


a Department of Mathematics, Istanbul Ticaret University, Üsküdar-Istanbul, Turkey
b Suleyman Demirel University, Department of Mathematics, 32260, Isparta, Turkey

* Corresponding author, E-mail: gurdalmehmet@sdu.edu.tr

Received 2 Feb 2015, Accepted 22 Jul 2015